# SDR UIEA2017022200233

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,870 hours, 21,837 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, DISCOVERED A FUEL LEAK FROM THE LT MAIN WHEEL WELL.   FOUND APU FUEL SHUTOFF VALVE LEAKING.
